On the interpolation between certain theorems on Fourier transforms
Palabras clave:
Hausdorff-Young inequality, Fourier transform (es)
Descargas
It is well known that if f(x) belongs to LP(R), 1 < P ≤ 2, then the Hausdorff-Young inequality ([1],
Theorem 74) asserts that its Fourier transform f(u) belongs to LP1 (R), where
1/P1 +1/P = 1
Cómo citar
APA
Younis, M. S. (1988). On the interpolation between certain theorems on Fourier transforms. Revista Colombiana de Matemáticas, 22(1-4), 203–208. https://revistas.unal.edu.co/index.php/recolma/article/view/33121
ACM
[1]
Younis, M.S. 1988. On the interpolation between certain theorems on Fourier transforms. Revista Colombiana de Matemáticas. 22, 1-4 (ene. 1988), 203–208.
ACS
(1)
Younis, M. S. On the interpolation between certain theorems on Fourier transforms. rev.colomb.mat 1988, 22, 203-208.
ABNT
YOUNIS, M. S. On the interpolation between certain theorems on Fourier transforms. Revista Colombiana de Matemáticas, [S. l.], v. 22, n. 1-4, p. 203–208, 1988. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/33121. Acesso em: 4 abr. 2025.
Chicago
Younis, M. S. 1988. «On the interpolation between certain theorems on Fourier transforms». Revista Colombiana De Matemáticas 22 (1-4):203-8. https://revistas.unal.edu.co/index.php/recolma/article/view/33121.
Harvard
Younis, M. S. (1988) «On the interpolation between certain theorems on Fourier transforms», Revista Colombiana de Matemáticas, 22(1-4), pp. 203–208. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/33121 (Accedido: 4 abril 2025).
IEEE
[1]
M. S. Younis, «On the interpolation between certain theorems on Fourier transforms», rev.colomb.mat, vol. 22, n.º 1-4, pp. 203–208, ene. 1988.
MLA
Younis, M. S. «On the interpolation between certain theorems on Fourier transforms». Revista Colombiana de Matemáticas, vol. 22, n.º 1-4, enero de 1988, pp. 203-8, https://revistas.unal.edu.co/index.php/recolma/article/view/33121.
Turabian
Younis, M. S. «On the interpolation between certain theorems on Fourier transforms». Revista Colombiana de Matemáticas 22, no. 1-4 (enero 1, 1988): 203–208. Accedido abril 4, 2025. https://revistas.unal.edu.co/index.php/recolma/article/view/33121.
Vancouver
1.
Younis MS. On the interpolation between certain theorems on Fourier transforms. rev.colomb.mat [Internet]. 1 de enero de 1988 [citado 4 de abril de 2025];22(1-4):203-8. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/33121
Descargar cita
Visitas a la página del resumen del artículo
92
Descargas
Licencia
Derechos de autor 1988 Revista Colombiana de Matemáticas

Esta obra está bajo una licencia internacional Creative Commons Atribución 4.0.